# SDR ZW0A0110201

- Difficulty date: October 28, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 17,724 hours, 2,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING WAS INOPERATIVE FROM SEAT ROW 24H TO 37H.  REPLACED BATTERY PACK (P/N 2013-1ASMI), AND THE BATTERY CHARGER (P/N 2012-1).  CHECK-C 10-25-00 LAX.
